Cometic functors and representing order-preserving maps by principal lattice congruences

Czédli, Gábor: Cometic functors and representing order-preserving maps by principal lattice congruences.
ALGEBRA UNIVERSALIS, 79 (3). Azonosító: UNSP 59-Terjedelem: 32 p. ISSN 0002-5240 (2018)

[img]
Preview
Text
czedli_cometic-functors-and-representing-order-preserving-maps-by-principallattice-congruences.pdf - Accepted Version

Download (825kB) | Preview
Item Type: Article
Journal or Publication Title: ALGEBRA UNIVERSALIS
Date: 2018
Volume: 79
Number: 3
Page Range: Azonosító: UNSP 59-Terjedelem: 32 p
ISSN: 0002-5240
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3415427
DOI id: https://doi.org/10.1007/s00012-018-0545-5
Date Deposited: 2019. Jan. 25. 11:43
Last Modified: 2020. Feb. 03. 14:37
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14525
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year